# SDR ASAA2025120662879

- Difficulty date: December 6, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 65,436 hours, 19,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008 EMERGENCY LIGHT-OPS CHECK FOUND LH & RH EXIT INDICATOR SIGNS INOP. GROUNDED - YES. DURING WIRING T/S, FOUND BOTH SIDE O/W DOOR TRIM HTR WIRE CONNECTED WITH BOTH SIDE FWD O/W EXIT IND LT(D12068-D12704, D12072-D12706, D12064-D12680, D12066-D12682).SO, CORRECT THE WIRING AND REPLACED BOTH SIDE EMER PWR SUPPLY THEN OPS TEST NML PER AMM TASK 33-51-06-960-806.
